Please use this identifier to cite or link to this item:
Title: Optimal variance- and efficiency-balanced designs for one- and two-way elimination of heterogeneity
Authors: Das, A
Dey, A
Keywords: Optimal variance
One- and two-way elimination
Non-binary efficiency
Issue Date: 1991
Citation: Metrika,v.38,no.1, p. 227-238
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
M-38-1991-P227-238.pdf357.35 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.